Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 6, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 31, 2014, 12:53 PM MST. It took effect at Apr 1, 2014, 11:00 AM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 12:53 PM MST (19:53 UTC)
- In effect from
- Apr 1, 2014, 11:00 AM MST
- Expired
- Apr 1, 2014, 9:02 AM MST
- In force
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
660 WWUS85 KTWC 311953 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1253 PM MST MON MAR 31 2014 AZZ148-010215- /O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ /O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ /O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1253 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING UNTIL 7 PM MST THIS EVENING IS FOR COCHISE COUNTY. THE RED FLAG WARNING TUESDAY IS FOR THE MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM... SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN GREENLEE AND COCHISE COUNTIES. * TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...7 TO 15 PERCENT THIS AFTERNOON AND TUESDAY. 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-010215- /O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ /O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1253 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT. THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...13 TO 17 PERCENT THIS AFTERNOON AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
021 WWUS85 KTWC 010210 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 710 PM MST MON MAR 31 2014 AZZ148-011200- /O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/ /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 710 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY... THE RED FLAG WARNING THAT WAS IN EFFECT FOR MONDAY AFTERNOON IS NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING FOR TUESDAY IS FOR THE MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHEAST COCHISE AND SOUTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY. * RELATIVE HUMIDITY...7 TO 15 PERCENT TUESDAY AND 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-011200- /O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/ /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 710 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY... THE RED FLAG WARNING THAT WAS IN EFFECT MONDAY AFTERNOON IS NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...13 TO 17 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
427 WWUS85 KTWC 011300 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 600 AM MST TUE APR 1 2014 AZZ148-012200- /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 600 AM MST TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR COCHISE COUNTY...MUCH OF SOUTHERN GRAHAM COUNTY AND EASTERN PORTIONS OF SANTA CRUZ AND EASTERN PIMA COUNTY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR PORTIONS OF SOUTHERN GRAHAM AND SOUTHERN AND EASTERN PORTIONS OF COCHISE COUNTY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR THE MAJORITY OF FIRE WEATHER ZONE 148...INCLUDING ALL OF COCHISE...SOUTHERN GRAHAM AND GREENLEE COUNTIES...AND EASTERN PORTIONS OF SANTA CRUZ AND EASTERN PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR PORTIONS OF SOUTHERN GRAHAM AND GREENLEE AND SOUTHERN AND EASTERN PORTIONS OF COCHISE COUNTY. * TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TODAY. THE FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM MST WEDNESDAY THROUGH 8 PM MST WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST AT 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * RELATIVE HUMIDITY...6 TO 15 PERCENT TODAY AND 10 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-012200- /O.EXA.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 600 AM MST TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR ALL OF GREENLEE COUNTY AND MUCH OF NORTHERN GRAHAM COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR PORTIONS OF THE GILA RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING S FOR THE MAJORITY OF FIRE ZONE 146...INCLUDING ALL OF GREENLEE AND MUCH OF NORTHERN GRAHAM COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR PORTIONS OF GRAHAM COUNTY. * TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TODAY. THE FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM MST WEDNESDAY MORNING THROUGH 8 PM MST WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE WEST 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * RELATIVE HUMIDITY...8 TO 15 PERCENT TODAY AND 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
351 WWUS85 KTWC 011602 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 902 AM MST TUE APR 1 2014 ...WARNING AND WATCH CANCELLED ONLY TO RECONFIGURE THE FIRE WEATHER ZONES. THE METEOROLOGICAL ELEMENTS WILL STILL BE PRESENT. RED FLAG WARNING IS EXPECTED TO BE REISSUED UNDER NEW ZONES BY 11 AM MST TODAY UNDER NEW ZONE NUMBERS... AZZ146-148-011715- /O.CAN.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CAN.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 902 AM MST TUE APR 1 2014 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE RED FLAG PRODUCTS WERE CANCELLED TO ALLOW FOR FIRE ZONE RECONFIGURATION. THE THREAT OF RAPID FIRE GROWTH REMAINS. * AFFECTED AREA...THE THREAT TODAY WILL SPAN ACROSS ALL OF COCHISE...SOUTHERN GRAHAM AND GREENLEE COUNTIES...AND EASTERN PORTIONS OF SANTA CRUZ AND EASTERN PIMA COUNTIES. THE THREAT ON WEDNESDAY WILL SPAN ACROSS PORTIONS OF SOUTHERN GRAHAM AND GREENLEE AND SOUTHERN AND EASTERN PORTIONS OF COCHISE COUNTY. * TIMING...CONDITIONS WILL BE PRESENT BETWEEN 11 AM TO 8 PM MST BOTH DAYS. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST AT 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * RELATIVE HUMIDITY...6 TO 15 PERCENT TODAY AND 10 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 31, 8:50 AM MST, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 31, 8:50 AM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 850 AM MST MON MAR 31 2014 .SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES WILL OCCUR AGAIN TODAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY. VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR HEADING INTO NEXT WEEKEND. && .DISCUSSION...GENERALLY CLEAR SKIES TODAY WILL ALLOW AREA TO TAP INTO THE BREEZY MID LEVEL WINDS. THAT BEING SAID DON'T EXPECT WINDS AT THE SAME LEVEL AS YESTERDAY. TOMORROW WILL BE THE BIG WIND DAY AS THE SYSTEM OFF THE WEST COAST SLIDES INTO THE AREA. THIS SYSTEM WILL ALSO ADVECT SOME MOISTURE INTO THE AREA WEDNESDAY...THOUGH LOOKS TO BE MAINLY NORTH OF TUCSON. THIS WILL ALLOW FOR WEDNESDAY TO ALSO BE ANOTHER BREEZY WIND DAY. PRECIP CHANCES WEDNESDAY LOOK TO BE FAIRLY LIMITED SO WILL PROBABLY BE LOWERING POPS WITH THE AFTERNOON PACKAGE. WEDNESDAY NIGHT INTO THURSDAY LOOKS TO HAVE A DECENT CHANCE NORTHEAST OF TUCSON AS THE SYSTEM EJECTS OUT...SO WILL PROBABLY ONLY MAKE MINOR EDITS TO THOSE POPS. SEE BELOW FOR FURTHER DETAILS ON THE FORECAST AND FIRE WEATHER CONDITIONS. && .AVIATION...VALID THRU 01/18Z. SKC-SCT CLOUDS ABOVE 20K FT AGL THRU TUESDAY MORNING. SURFACE WIND THIS AFTERNOON AND EARLY THIS EVENING SWLY/WLY 12-20 KTS WITH GUSTS TO 25-30 KTS. THE STRONGEST WIND WILL BE E OF KTUS AND IN THE VICINITY OF THE KDUG/KSAD TERMINALS. SURFACE WIND WILL DIMINISH AROUND 02Z-04Z TUESDAY TO MOSTLY LESS THAN 10 KTS AND CONTINUE INTO TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR THE ALPINE RANGER DISTRICT AS WELL AS ACROSS SOUTHERN COCHISE COUNTY. THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING GUSTY WINDS TO MUCH OF SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF FIRE WEATHER ZONES 146 AND 148. THUS...A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING. MOISTURE IS EXPECTED TO INCREASE WEDNESDAY AND TEMPERATURES WILL BE COOLER VERSUS TUESDAY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE STILL FORECAST TO OCCUR EAST OF A CLIFTON TO BISBEE LINE. THUS...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY FOR THIS AREA. THE BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS SYSTEM WILL OCCUR FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING...MAINLY FROM TUCSON EAST. DRY CONDITIONS WILL THEN PREVAIL THURSDAY INTO SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY. PLEASE NOTE THAT THE NEW FIRE WEATHER ZONES WILL BECOME EFFECTIVE ON TUESDAY APRIL 1ST. FOR MORE INFORMATION ON THIS PLEASE REFER TO THIS URL: HTTP://WWW.NWS.NOAA.GOV/OM/NOTIFICATION/SCN14-09TWC_FIRE_ZONES.HTM && .PREV DISCUSSION /ISSUED AT 250 AM MST/...A CLEAR SKY PREVAILED ACROSS SRN AZ UNDER FAST ZONAL FLOW ALOFT. FOR TODAY THE AREA WILL BE IN BETWEEN SYSTEMS SO EXPECT A SUNNY TO MOSTLY SUNNY DAY WITH HIGHS NEAR WHAT OCCURRED ON SUNDAY. ALTHOUGH PRESSURE GRADIENT RELAXES JUST A SMIDGE WILL SEE AFTERNOON BREEZES...ESPECIALLY FROM TUCSON EAST. FIRE WEATHER CONCERNS ADDRESSED IN FIRE WEATHER SECTION BELOW. TUESDAY AND WEDNESDAY...BREEZY TO LOCALLY WINDY BOTH DAYS AS PACIFIC SYSTEM APPROACHES THE AREA TUESDAY AND PASSES THROUGH THE STATE ON WEDNESDAY. AGAIN FIRE WEATHER CONCERNS ARE ADDRESSED IN THE FIRE WEATHER SECTION BELOW. MAY SEE A FEW SHOWERS IN THE WHITES WEDNESDAY AFTERNOON...BUT BEST CHANCES FOR PRECIPITATION FROM TUCSON EAST WILL BE WEDNESDAY NIGHT INTO EARLY THURSDAY. SNOW LEVELS WEDNESDAY NIGHT WILL RANGE FROM 5500 FEET IN THE WHITES TO 8000 FEET FAR SE COCHISE COUNTY. LITTLE TO NO ACCUMULATION IS EXPECTED. HIGHS TUESDAY WILL BE 1-7 DEGREES COOLER THAN TODAY WITH BIGGEST CHANGES OCCURRING FROM TUCSON WEST. COOLER YET ON WEDNESDAY WITH HIGHS 4 TO 8 DEGREES COOLER THAN TUESDAY. THURSDAY...DRY WITH LESS WIND. COOLER EAST TO SLIGHTLY WARMER WEST. FRIDAY AND SATURDAY...NEXT PACIFIC SYSTEM TO PASS THROUGH THE AREA WILL BRING ANOTHER ROUND OF GUSTY WINDS AND THE POTENTIAL FOR PRECIPITATION. CURRENT FORECAST HAS SLIGHT CHANCE OF SHOWERS UP IN THE WHITES. SUNDAY...CONFIDENCE LOW AS ECMWF HAS HANG BACK TROF OVER THE AREA WHILE THE GFS HAS UPPER RIDGE BUILDING IN THE FROM THE WEST. ECMWF HAS HIGHS IN THE 60S TO LOWER 70S WHILE GFS HAS HIGHS IN THE 70S TO LOWER 80S. AT THIS TIME LEANED TOWARD GFS. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING TODAY FROM 1 PM TO 7 PM FOR AZZ146-148 (ALPINE RANGER DISTRICT IN FIRE WEATHER ZONE 146 AND SE PORTIONS OF FIRE WEATHER ZONE 148). FIRE WEATHER WATCH TUESDAY FROM 11 AM TO 8 PM FOR AZZ146-148 (SOUTHERN TWO-THIRDS OF FIRE WEATHER ZONE 146 AND EASTERN TWO-THIRDS OF FIRE WEATHER ZONE 148) FIRE WEATHER WATCH WEDNESDAY FROM 11 AM TO 8 PM FOR AZZ148 (MAINLY EAST OF A CLIFTON TO BISBEE LINE) VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 10 hr | |
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 30 hr | |
| Mar 31, 2:42 AM MST | Red Flag Warning | TWC | 16 hr | |
| Mar 31, 12:24 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Santa Cruz | 30 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.